MathSciNet Relay Station
MathSciNet bibliographic data
MR1264829 (96h:17012) 17B35 (16S30)
Riley, David M. The dimension subalgebra problem for enveloping algebras of Lie superalgebras. Proc. Amer. Math. Soc. 123 (1995), no. 10, 2975–2980.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement